# SDR ERYR682D2001

- Difficulty date: May 11, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N22TL
- Make and model: Beech E-90
- Aircraft serial: LW334
- Aircraft time: 3,579 hours
- System (JASC): 3242 · Brake
- Part: Liner
- Part number: 50300010121
- Condition: Broken
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: E, D

## Discrepancy

OVERHAULED BRAKE ASSEMBLY WAS INSTALLED AND FUNCTIONALLY TESTED BY MAINTENANCE PERSONNEL WITH NO NOTED DEFECTS. DURING TAKEOFF ROLL PILOT NOTICED AIRCRAFT SEEM TO PULL TO ONE SIDE, PILOT ABORTED TAKEOFF AND RETURNED TO CHOCKS. MAINTENANCE PERSONNEL VISUALLY EXAMINED BRAKES AND FOUND NO OBVIOUS DEFECTS. MAINTENANCE AND OPERATOR DECIDED TO PERFORM HIGH SPEED TAXI TO FURTHER TROUBLESHOOT BRAKING SYSTEM. DURING TAXI CHECK LT BRAKE FAILED AND BECAME COMPLETELY INEFFECTIVE. OPERATOR SHUT DOWN ENGINES AND AIRCRAFT WAS TOWED BACK TO MAINTENANCE FOR EVALUATION. MAINTENANCE EVALUATION DISCOVERED APPROXIMATE THREE INCH SECTION OF BRAKE LINING ASSEMBLY HAD BROKEN LOOSE AND ALLOWED LINING TO ROTATE OUT OF KEYWAY SLOTS.
